Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  Multiple View Geometry of General Algebraic Curves
 
 
Title: Multiple View Geometry of General Algebraic Curves
Author: J.Y. Kaminski
Amnon Shashua
Appeared in: International journal of computer vision
Paging: Volume 56 (2004) nr. 3 pages 25 p.
Year: 2004-02/03-/03
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands